| Model Number |
ONE PIECE MAIN PUMP&PATIENT EXT TBG |
| Medical Device Problem Codes |
Excess Flow or Over-Infusion (1311); Infusion or Flow Problem (2964)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/20/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
It was reported that during a surgery the inflow was very high with a pressure setting of 50.Patient had infiltration inside tissues but no injuries.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.No further information received.
Additional Manufacturer Narrative
Additional information: b5, h1, h3, h6.
Event or Problem Description
Further information was received that the reported issue occurred during a shoulder arthroscopy.The customer further reported that no harm has occurred however the event could have resulted in vascular and neurological compression and therefore it was decided to abort the surgery.